{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,14]],"date-time":"2026-08-14T20:27:50Z","timestamp":1786739270602,"version":"build-2736575974"},"reference-count":10,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"2","license":[{"start":{"date-parts":[[2024,5,10]],"date-time":"2024-05-10T00:00:00Z","timestamp":1715299200000},"content-version":"unspecified","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-sa\/4.0"}],"content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2025,4]]},"abstract":"<jats:title>ABSTRACT<\/jats:title>\n                  <jats:p>\n                    Drug reaction with eosinophilia and systemic symptoms (DRESS) is an idiosyncratic drug reaction characterized by fever, rash, and lymphadenopathy associated with atypical lymphocytosis and eosinophilia. Visceral organ involvement is also seen and hence it often mimics hematolymphoid malignancies. A 19-year-old girl presented with generalized pruritic rash, fever, lymphadenopathy, and lymphocytosis. Subsequently, she developed respiratory distress with a fall in SpO\n                    <jats:sub>2<\/jats:sub>\n                    . Flow cytometry, bone marrow studies, and infectious workup were normal. Skin biopsy and clinical assessment criteria established the diagnosis of DRESS secondary to minocycline intake. Discontinuation of the offending drug is most important to abet the hypersensitivity reaction. Visceral organ involvement requires the use of steroids and immunosuppressive agents. Our patient responded well to treatment and is presently symptom-free and on follow-up for the last 6 months.\n                  <\/jats:p>","DOI":"10.4103\/ijpm.ijpm_648_23","type":"journal-article","created":{"date-parts":[[2024,5,10]],"date-time":"2024-05-10T10:00:37Z","timestamp":1715335237000},"page":"398-401","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":2,"title":["Minocycline-induced drug reaction with eosinophilia and systemic symptoms (DRESS) masquerading as acute leukemia"],"prefix":"10.4103","volume":"68","author":[{"given":"Devika","family":"Gupta","sequence":"first","affiliation":[{"name":"Department of Laboratory Sciences and Molecular Medicine, Command Hospital (EC), Kolkata, West Bengal, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Kanwaljeet","family":"Singh","sequence":"additional","affiliation":[{"name":"Department of Laboratory Sciences and Molecular Medicine, Command Hospital (EC), Kolkata, West Bengal, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Ankit","family":"Dhaka","sequence":"additional","affiliation":[{"name":"Department of Laboratory Sciences and Molecular Medicine, Command Hospital (EC), Kolkata, West Bengal, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Prasanta","family":"Sengupta","sequence":"additional","affiliation":[{"name":"Department of Laboratory Sciences and Molecular Medicine, Command Hospital (EC), Kolkata, West Bengal, India"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","published-online":{"date-parts":[[2024,5,10]]},"reference":[{"key":"R1-20250721","doi-asserted-by":"crossref","first-page":"1071","DOI":"10.1111\/bjd.12501","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS): An original multisystem adverse drug reaction. Results from the prospective RegiSCAR study","volume":"169","author":"Kardaun","year":"2013","journal-title":"Br J Dermatol"},{"key":"R2-20250721","doi-asserted-by":"crossref","first-page":"250","DOI":"10.1016\/S1085-5629(96)80038-1","article-title":"Drug-induced pseudolymphoma and drug hypersensitivity syndrome (drug rash with eosinophilia and systemic symptoms: DRESS)","volume":"15","author":"Bocquet","year":"1996","journal-title":"Semin Cutan Med Surg"},{"key":"R3-20250721","doi-asserted-by":"crossref","first-page":"609","DOI":"10.1111\/j.1365-2133.2006.07704.x","article-title":"Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: Does a DRESS syndrome really exist?","volume":"156","author":"Kardaun","year":"2007","journal-title":"Br J Dermatol"},{"key":"R4-20250721","doi-asserted-by":"crossref","first-page":"693","DOI":"10.1016\/j.jaad.2013.01.033","article-title":"DRESS syndrome: Part I. Clinical perspectives","volume":"68","author":"Husain","year":"2013","journal-title":"J Am Acad Dermatol"},{"key":"R5-20250721","doi-asserted-by":"crossref","first-page":"67","DOI":"10.1001\/archderm.145.1.67","article-title":"Twelve-year analysis of severe cases of drug reaction with eosinophilia and systemic symptoms: A cause of unpredictable multiorgan failure","volume":"145","author":"Eshki","year":"2009","journal-title":"Arch Dermatol"},{"key":"R6-20250721","doi-asserted-by":"crossref","first-page":"1044","DOI":"10.1111\/j.1468-3083.2008.02585.x","article-title":"Clinicopathological features and prognosis of drug rash with eosinophilia and systemic symptoms: A study of 30 cases in Taiwan","volume":"22","author":"Chiou","year":"2008","journal-title":"J Eur Acad Dermatol Venereal"},{"key":"R7-20250721","doi-asserted-by":"crossref","first-page":"301","DOI":"10.1016\/j.alit.2019.03.006","article-title":"Drug-induced hypersensitivity syndrome (DiHS)\/drug reaction with eosinophilia and systemic symptoms (DRESS): An update in 2019","volume":"68","author":"Shiohara","year":"2019","journal-title":"Allergol Int"},{"key":"R8-20250721","doi-asserted-by":"crossref","first-page":"100673","DOI":"10.1016\/j.waojou.2022.100673","article-title":"DRESS syndrome: A literature review and treatment algorithm","volume":"16","author":"Calle Ana","year":"2023","journal-title":"World Allergy Organ J"},{"key":"R9-20250721","doi-asserted-by":"crossref","first-page":"730","DOI":"10.1016\/j.coi.2012.07.010","article-title":"Drug reaction with eosinophilia and systemic symptoms: An update on pathogenesis","volume":"24","author":"Camous","year":"2012","journal-title":"Curr Opin Immunol"},{"key":"R10-20250721","doi-asserted-by":"crossref","first-page":"229","DOI":"10.18176\/jiaci.0480","article-title":"Spanish guidelines for diagnosis, management, treatment, and prevention of DRESS syndrome","volume":"30","author":"Cabanas","year":"2020","journal-title":"J Investig Allergol Clin Immunol"}],"container-title":["Indian Journal of Pathology and Microbiology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.4103\/ijpm.ijpm_648_23","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,14]],"date-time":"2026-08-14T19:27:26Z","timestamp":1786735646000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/ijpm.ijpm_648_23"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2024,5,10]]},"references-count":10,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2025]]}},"URL":"https:\/\/doi.org\/10.4103\/ijpm.ijpm_648_23","relation":{},"ISSN":["0377-4929","0974-5130"],"issn-type":[{"value":"0377-4929","type":"print"},{"value":"0974-5130","type":"electronic"}],"subject":[],"published":{"date-parts":[[2024,5,10]]},"assertion":[{"value":"2023-08-02","name":"received","label":"Received","group":{"name":"publication_history","label":"Publication History"}},{"value":"2024-02-26","name":"accepted","label":"Accepted","group":{"name":"publication_history","label":"Publication History"}}]}}